American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34A20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Gary G. Gundersen, Enid M. Steinbart and Shupei Wang. The possible orders of solutions of linear differential equations with polynomial coefficients. Trans. Amer. Math. Soc. 350 (1998) 1225-1247. MR 1451603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Patrick Ahern and Jean-Pierre Rosay. Entire functions, in the classification of differentiable germs tangent to the identity, in one or two variables . Trans. Amer. Math. Soc. 347 (1995) 543-572. MR 1276933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Bruno Chiarellotto. On Lam\'e operators which are pull-backs of hypergeometric ones . Trans. Amer. Math. Soc. 347 (1995) 2753-2780. MR 1308004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Gary G. Gundersen and Enid M. Steinbart. A generalization of the Airy integral for $f''-z\sp nf=0$ . Trans. Amer. Math. Soc. 337 (1993) 737-755. MR 1149123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Harold E. Benzinger. Plane autonomous systems with rational vector fields . Trans. Amer. Math. Soc. 326 (1991) 465-483. MR 992604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Simon Hellerstein, Joseph Miles and John Rossi. On the growth of solutions of $f''+gf'+hf=0$ . Trans. Amer. Math. Soc. 324 (1991) 693-706. MR 1005080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Brian A. Coomes. Polynomial flows on ${\bf C}\sp n$ . Trans. Amer. Math. Soc. 320 (1990) 493-506. MR 998353.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Gary G. Gundersen. Finite order solutions of second order linear differential equations . Trans. Amer. Math. Soc. 305 (1988) 415-429. MR 920167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Michael F. Singer. Algebraic relations among solutions of linear differential equations . Trans. Amer. Math. Soc. 295 (1986) 753-763. MR 833707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Simon Hellerstein, Li-Chien Shen and Jack Williamson. Real zeros of derivatives of meromorphic functions and solutions of second order differential equations . Trans. Amer. Math. Soc. 285 (1984) 759-776. MR 752502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Lee A. Rubel. Some research problems about algebraic differential equations . Trans. Amer. Math. Soc. 280 (1983) 43-52. MR 712248.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Steven B. Bank and Ilpo Laine. On the oscillation theory of $f\sp{\prime\prime}+Af=0$ where $A$ is entire . Trans. Amer. Math. Soc. 273 (1982) 351-363. MR 664047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Margalit Ronen. Structure of complex linear differential equations . Trans. Amer. Math. Soc. 269 (1982) 429-444. MR 637700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Sh. Strelitz. On meromorphic solutions of algebraic differential equations . Trans. Amer. Math. Soc. 258 (1980) 431-440. MR 558182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Sh. Strelitz and S. Abramovich. On the existence of eigenvalues of differential operators dependent on a parameter . Trans. Amer. Math. Soc. 258 (1980) 407-429. MR 558181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Charles Powder. On the asymptotic behavior of a fundamental set of solutions . Trans. Amer. Math. Soc. 255 (1979) 91-110. MR 542872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Steven B. Bank. On the growth of solutions of algebraic differential equations . Trans. Amer. Math. Soc. 240 (1978) 195-212. MR 0486718.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Dale H. Mugler. Convolution, differential equations, and entire functions of exponential type . Trans. Amer. Math. Soc. 216 (1976) 145-187. MR 0387587.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Steven B. Bank. A general representation theorem for analytic solutions of first-order algebraic differential equations in sectors . Trans. Amer. Math. Soc. 193 (1974) 267-289. MR 0355153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Steven Bank. On the asymptotic representation of analytic solutions of first-order algebraic differential equations in sectors . Trans. Amer. Math. Soc. 176 (1973) 263-283. MR 0320461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia